IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Non-commutative Schur-Horn theorems and extended majorization for Hermitian matrices
Autor/es:
MASSEY, PEDRO
Revista:
LINEAR AND MULTILINEAR ALGEBRA
Editorial:
TAYLOR & FRANCIS LTD
Referencias:
Lugar: Londres; Año: 2010 vol. 58 p. 465 - 465
ISSN:
0308-1087
Resumen:
Let \cA in Mn(C) be a unital *-subalgebra of the algebra Mn(C) of all nxn complexmatrices and let B be an hermitian matrix. Let Un(B) denote the unitary orbit of B in Mn(C)and let E_\cA denote the trace preserving conditional expectation onto \cA. We give a spectralcharacterization of the setE_\cA(Un(B)) = {E_\cA(U* B U) : U in Mn(C); unitary matrix }We obtain a similar result for the contractive orbit of a positive semi-de nite matrix B. We thenuse these results to extend the notions of majorization and submajorization between self-adjointmatrices to spectral relations that come together with extended (non-commutative) Schur-Horntype theorems